# SDR ASOA201711305242

- Difficulty date: November 30, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 43,512 hours, 32,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 108775
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 15,161 hours, 11,433 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED 3RD & 4TH EMERGENCY LIGHTS IN CABIN CEILING ARE INOP. MX REMOVED AND REPLACED #3 EMERGENCY LIGHT BATTERY ASSY RELAMPED #3 & #4 ZONAL LAMPS WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
